# SDR 2002F00946

- Difficulty date: September 25, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Aircraft time: 22,358 hours, 6,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION CABIN FLOOR SUPPORT WAS DISCOVERED CORRODED ON FLOORBEAM FUSELAGE STATION 345, BUTTLINE 9 LEFT TO BUTTLINE 20 LEFT. CORROSION WAS LEVEL 2. MAINTENANCE REPAIRED CORROSION ON FLOOR BEAM IN ACCORDANCE WITH 757 S.R.M. 53-00-51-2.
